# SDR AALA202302062818

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT STRINGER, AROUND FASTENER HOLE, LOCATED AT BS 500G + 10 INCHES AND S23R. REPAIRED STRINGER PER SRM 53-00-03-2R-1.
